Computation of pattern invariance in brain-like structures

この論文をさがす

著者

    • ULLMAN S.
    • Department of Applied Mathematics & Computer Science, The Weizmann Institute of Science
    • SOLOVIEV S.
    • Department of Neurobiology, The Weizmann Institute of Science

収録刊行物

  • Neural networks : the official journal of the International Neural Network Society

    Neural networks : the official journal of the International Neural Network Society 12(7), 1021-1036, 1999-10-01

参考文献:  36件中 1-36件 を表示

被引用文献:  2件中 1-2件 を表示

各種コード

  • NII論文ID(NAID)
    10008959715
  • NII書誌ID(NCID)
    AA10680676
  • 本文言語コード
    ENG
  • 資料種別
    REV
  • ISSN
    08936080
  • データ提供元
    CJP書誌  CJP引用 
ページトップへ